# SDR AMTA200600102

- Difficulty date: January 31, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fs 281-297
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN AREA LONGITUDINAL SUPPORTING BRACKET FOUND CORRODED BETWEEN FS 281.5-297 RBL 40.  BLENDED FLOOR SUPPORT IAW WITH SRM 51-21-02 AND FOUND WITHIN LIMITS OF SRM 51-50-02 FIG 1.  MATERIAL ORIGINAL THICKNESS .063, MATERIAL LOSS .003.  AREA PRIMED, PAINTED AND TREATED IAW SRM 51-21-02.  (M)
